# SDR CA130219001

- Difficulty date: February 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Box
- Part number: E520002201B
- Condition: Overheated
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT AT FL 360 CREW STARTED GETTING SEVERAL EICAS MESSAGES- RT WINDSHIELD HEAT CAUTION, RT FUEL PUMP ON ADVISORY, CONTROL IGNITION, DC CROSS TIE CLOSED, LT FUEL FILTER CAUTION AND THE ACFT THOUGH IT WAS IN THE SERVICE CONFIGURATION.   ALL THESE INDICATIONS KEPT COMING ON AND OFF.  ON THE DC ELECTRICAL PAGE POWER TO DC SERVICE BUS WAS SHOWING GREEN ON AND OFF WITH DC TIE CLOSED. NOT TOO LONG AFTER THIS CREW STARTED SMELLING AN ELECTRICAL ODOR IN FLIGHT DECK. F/AS ALSO SMELLED BURNING ODOR IN CABIN.  THEY DECLARED AND EMERGENCY AND LANDED SAFELY. THEY TAXIED TO GATE AND DEPLANED WITH THE POWER OFF. THE BURNING ODOR THEN GOT EVEN STRONGER.  CONTROLLER, WINDSHIELD AND SIDE BA670-59006-1 JUNCTION BOX ASSY, JB2 E520002-201B.
